AMS eContent Search Results
Matches for: msc=(62G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] O. V. Doronin. Adaptive estimation for a semiparametric model of mixture. Theor. Probability and Math. Statist. 91 (2015) 29-41.
Abstract, references, and article information   
View Article: PDF

[2] O. V. Doronin. Lower bound for a dispersion matrix for the semiparametric estimation in a model of mixtures. Theor. Probability and Math. Statist. 90 (2015) 71-85.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information   
View Article: PDF

[4] Joel E. Cohen. Generalized minimax and maximin inequalities for order statistics and quantile functions. Proc. Amer. Math. Soc. 141 (2013) 2515-2517.
Abstract, references, and article information
View Article: PDF

[5] E. Orsingher and N. E. Ratanov. Random motions in inhomogeneous media. Theor. Probability and Math. Statist. 76 (2008) 141-153. MR 2368746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. G. Bairamov and M. K. Khan. On exceedances of record and order statistics. Proc. Amer. Math. Soc. 135 (2007) 1935-1945. MR 2286107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Y. Gordon, A. E. Litvak, C. Schütt and E. Werner. On the minimum of several random variables. Proc. Amer. Math. Soc. 134 (2006) 3665-3675. MR 2240681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. de Gregorio, E. Orsingher and L. Sakhno. Motions with finite velocity analyzed with order statistics and differential equations. Theor. Probability and Math. Statist. 71 (2005) 63-79. MR 2144321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Maiboroda and O. Kubaichuk. Asymptotic normality of improved weighted empirical distribution functions. Theor. Probability and Math. Statist. 69 (2004) 95-102. MR 2110908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lutz Mattner. Minimal sufficiency of order statistics in convex models. Proc. Amer. Math. Soc. 129 (2001) 3401-3411. MR 1845019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miklós Csörgo, Lajos Horváth and Piotr Kokoszka. Approximation for bootstrapped empirical processes. Proc. Amer. Math. Soc. 128 (2000) 2457-2464. MR 1676287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Franco and J. M. Ruiz. Characterization based on conditional expectations of adjacent order statistics: A unified approach. Proc. Amer. Math. Soc. 127 (1999) 861-874. MR 1610960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss. Strong laws for $L$- and $u$-statistics. Trans. Amer. Math. Soc. 348 (1996) 2845-2866. MR 1363941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1